# SDR GAIA00252

- Difficulty date: April 27, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND, CORROSION ON STRINGER 26R AT AFT SIDE OF C-3 DOOR STATION 1144.  REPAIRED STRINGER PER IAW SRM 53-10-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
